# SDR DALA2023011700320

- Difficulty date: January 17, 2023
- Submitted: January 17, 2023
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-212
- Aircraft serial: 410
- Aircraft time: 86,736 hours, 40,029 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 68 S22r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RH FR68, BELOW STR22 HORIZONTAL FLANGE RADII.   COMPLIED WITH PRI 605147-14AD REV 0, REV 1, AND ERA 605147-14AD REV 0.
